MAUDE Adverse Event Report: LUTRONIC CORPORATION DERMAV

LUTRONIC CORPORATION DERMAV
Catalog Number R1011600300
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a vascular treatment on the leg a bright pulse was observed with a dermav laser device.Soot was noted on the patient's skin immediately following the pulse, however, there was no patient injury reported.
 
Additional Manufacturer Narrative
A trained cynosure lutronic field service engineer went to the treatment clinic for a device evaluation.During this time the device was subjected to a full device evaluation including full functionality testing with passing results.Visual inspection observed spots on some of the handpiece lenes, however, it is not believed that this is related to the reported bright pulsing observed during treatment.The cryogen settings were checked and during this time it was observed that these settings were set for the 360a cryogen cans, however, the device was loaded with the 360b cryogen.It is undetermined if this contributed to the reported issue, but as a precaution the settings were adjusted to the 360b cryogen settings based on the cryogen being used at the treatment clinic.A member of the cynosure lutronic clinical team followed up with the treatment provider and confirmed that there were no patient injuries.This event is reportable under fda medical device reporting requirements (21 cfr part 803), as it involves a device malfunction that could potentially cause or contribute to a serious injury if the issue were to recur.

Brand Name
DERMAV
Common Device Name
DERMAV
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle road
westford, MA 01886
MDR Report Key25122843
Report Number3021199089-2026-00026
Device Sequence Number21506483
Product Code GEX
UDI-Device Identifier08809447655277
UDI-Public(01)08809447655277(11)211124
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K203788
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberR1011600300
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale